# SDR CALA2023031500753

- Difficulty date: March 14, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 64,664 hours, 28,811 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: D5300348320001
- Condition: Dented
- Location: Fr1-2 L/H Lap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN BTW FR1-2 L/H LAP JOINT. AS NOTED ON LTPR 5001217873-0010.
